MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MAC 3; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MAC 3; LARYNGOSCOPE, RIGID
Model Number IPN049332
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "i literally just opened the blade to hand it to the crna to intubate and it snapped off.The handle was completely normal and it didn't look like there were any defects.When i opened the next mac 3 blade and put it on the same handle there was no issue".No patient involvement reported.
 
Event or Problem Description
It was repored "i literally just opened the blade to hand it to the crna to intubate and it snapped off.The handle was completely normal and it didn't look like there were any defects.When i opened the next mac 3 blade and put it on the same handle there was no issue".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The complaint sample is not available for return; however, the customer did return two photos for inspection.Visual inspection of the photos confirmed that the blade was broken.A portion of the blade that would mount on to a handle was separated from the blade.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.The complaint was able to be confirmed by the returned customer photos.However, the complaint sample is not available for return.Functional testing and investigation activities cannot be conducted.The complaint root cause cannot be established.

Brand Name
RUSCH POLARIS FO BLADE MAC 3
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11437377
Report Number3011137372-2021-00050
Device Sequence Number4523330
Product Code CCW
UDI-Device Identifier14026704629692
UDI-Public14026704629692
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN049332
Device Catalogue Number4150130
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE; HANDLE